# SDR IPXA2024102258138

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 96,208 hours, 19,215 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Structure
- Condition: Broken
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**L-1 ENTRY DOOR SLIDING CEILING PANEL EXIT' SIGN ESCUTCHEON IS BROKEN, HELD ON WITH CARGO PIT TAPE. MKD AS DBT-100. APG SKILL. ATA 52-10.
